# SDR QXEA200601905

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,262 hours, 27,796 cycles
- Engine: Pwa PW123
- Engine time: 17,584 hours, 25,240 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2066 - NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED SWITCH 6121-S11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
